# SDR UPS99230923

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, WEB CRACKED ON LWR LEG AFT OF BS 1148  LBL 3 INTERCOSTAL.  INTERCOSTAL REPAIRED IAW SRM 51-40-03 FIG 1.
